How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. RK Your Own Question
Dr.  RK
Dr. RK, Doctor (MD)
Category: Health
Satisfied Customers: 2766
Experience:  M.B.B.S. , over 7 years of experience in the field of Medical practice
14180959
Type Your Health Question Here...
Dr. RK is online now
A new question is answered every 9 seconds

Can Zocor cause bilirubin levels go go higher

Resolved Question:

Can Zocor cause bilirubin levels go go higher?
Submitted: 7 years ago.
Category: Health
Expert:  Dr. RK replied 7 years ago.

Dear krste,

 

Greetings and welcome to justanswer,

 

The zocor may cause the bilirubin levels to rise as it may cause liver dysfunction as the side effect on chronic use.The liver function test should be monitored periodically and discontinuation of therapy is required if the derangement occurs.

 

Here is the link for more information

 

warning and precaution

 

Let me know if you have any doubt.

 

Thank you!

Dr. RK and 4 other Health Specialists are ready to help you